MAUDE Adverse Event Report: SMITH & NEPHEW, INC. OXINIUM HD 10/12 26MM -5 EXT; PRSTHSS,HP,SMCNSTRND,MTLCRMCPLYMR,CMNTDNPRS,UNCMNTD

SMITH & NEPHEW, INC. OXINIUM HD 10/12 26MM -5 EXT; PRSTHSS,HP,SMCNSTRND,MTLCRMCPLYMR,CMNTDNPRS,UNCMNTD
Catalog Number 71341909
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/19/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to dislocation and pain.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A clinical analysis indicates that it was reported that a revision surgery was performed due to dislocation and pain approximately 10 months post implantation.Additionally, there are no patient medical records or radiographs to be provided for review.Therefore due to insufficient information, a clinical assessment cannot be performed.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.A review of complaint history on the listed part revealed no prior complaints for the listed batch with the same failure mode.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
OXINIUM HD 10/12 26MM -5 EXT
Common Device Name
PRSTHSS,HP,SMCNSTRND,MTLCRMCPLYMR,CMNTDNPRS,UNCMNTD
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7152220
Report Number1020279-2017-01356
Device Sequence Number10962955
Product Code LZO
UDI-Device Identifier00885556112519
UDI-Public00885556112519
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110101
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/21/2025
Device Catalogue Number71341909
Device Lot Number15JM16904
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/25/2017
Supplement Date Received by Manufacturer12/25/2017
Initial Report FDA Received Date12/28/2017
Supplement Report FDA Received Date04/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;